# SDR AALA202401236797

- Difficulty date: January 21, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N339PL
- Make and model: Boeing 737823
- Aircraft serial: 33346
- Aircraft time: 19,020 hours, 8,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Part number: 1078850302BHW
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FA ATTENDANT REPORTS EXPOSED WIRING AT SEAT 15C. RESECURED SEAT 15C SIDE ESCAPE PATH LIGHTING SHROUD. OPERATIONAL CHECK GOOD. PER CMM 25-23-67.
